New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jan 2007
Total Posts : 1
   Posted 1/9/2007 8:17 PM (GMT -6)   


Hello – I am finding myself with very frequent soar, or I should rather say dry and irritated throat.  I understand that Pulmicort and Bricanyl can cause this.  But what I am also finding is that when I do have this irritation in my throat, a cough/chest congestion follows.  This winter alone I have had roughly 3-5 occasions this has occurred since October. Has anyone else experienced such an issue?



Regular Member

Date Joined Oct 2006
Total Posts : 257
   Posted 1/10/2007 2:36 PM (GMT -6)   
Pulmicort is a corticosteroid. Some of the side effects are dry mouth, sore throat, sore mouth. Try rinsing your mouth thoroughly and then drink a little water to cleanse the throat.

Bricanyl is a bronchodilator. This med relaxes the bronchial airways.

Hope this helps.

Veteran Member

Date Joined Aug 2006
Total Posts : 9607
   Posted 1/10/2007 5:41 PM (GMT -6)   
I agree with pegleg, make sure you rinse your mouth with water. Or try a warm salt water gargle, you can also check out the following website for proper use of your inhaler:
These are just suggestions.
Best of wishes to you, hope you'll feel betteer soon.

Regular Member

Date Joined Oct 2006
Total Posts : 178
   Posted 1/11/2007 6:08 PM (GMT -6)   
not sure but could be your body's way of reacting to the medications. Brandi. I would use a spacer with your inhalers.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 3:12 AM (GMT -6)
There are a total of 2,710,432 posts in 298,895 threads.
View Active Threads

Who's Online
This forum has 153439 registered members. Please welcome our newest member, canmcdfw.
182 Guest(s), 2 Registered Member(s) are currently online.  Details
Brian74, Maraki

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer